Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crisco

Anyone?

Well, I had bacne (as you guys call it). My derm told me to use Triaz (benzoyl peroxide wash) in the shower & then when I got out to apply Retin-A Micro. 2 weeks into it now & I have noticed no difference except for some kind of rash now :confused: I didn't have chest acne but I applied it there too to ward off evil & now I look like I have lepercy. I read up on the 2 drugs & it says used 2gether they cancel each other out but they must have been doing something to have caused this. Has anyone else had this happen or know what it might be? I think I'm just gonna stop the Retin-A, atleast for the body. Please let me know :pray:

-Crisco

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×